# SDR UIEA2012030200076

- Difficulty date: February 21, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N322SG
- Make and model: Boeing 747481
- Aircraft serial: 30322
- Aircraft time: 33,360 hours, 4,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT  INOPERATIVE.  RELAMPED EMERGENCY LIGHT LOCATED ON 4L DOOR SILL FWD POSITION AND PERFORMED OPS CHECK WITH NO FURTHER DEFECTS IAW AMM 33-51-05-962-031.
